# SDR ARWA980311

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Duct
- Part number: B125B
- Condition: Failed
- Location: Nr 3 Turbocomp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AT 39,000 LOSS PRESSURIZATION, PROCED FOR EMERGENCY DESCENT.  RETURNED TO MIAMI.  AT ARRIVAL AIRCRAFT WILL NOT ACCEPT EXTERNAL POWER.  FOUND CLAMP TO NR 3 T/C DUCT HAD FAILED, CAUSING DUCT TO COME LOOSE.  RESECURED DUCT WITH NEW CLAMP AND PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM.  OPS CK'D NORMAL PER MM 21-30-01.  REPAIRED WIRE IAW 21-51-00 AND REMOVED AND REPLACED EXTERNAL POWER RELAY.  CHECK NORMAL IAW MM 24-40-0.
